Journal article
Nonlinear approximate observers for feedback control



Publication Details
Authors:
Kreisselmeier, G.
Publication year:
2007
Journal:
Systems and Control Letters
Pages range:
230-235
Volume number:
56
Start page:
230
End page:
235
ISSN:
0167-6911

Abstract
A class of approximate nonlinear observers is presented and, when used to implement stabilizing state feedback control laws, shown to yield asymptotically stable output feedback regulation. (c) 2006 Elsevier B.V. All rights reserved.


Authors/Editors

Last updated on 2019-01-11 at 16:04